MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CAREASSIST BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION CAREASSIST BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P1170G
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the caregiver membrane needed to be replaced.Per the hillrom service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Patient pendant: disconnect the patient pendant and check the condition of the connector.Then reconnect or replace the pendant.Test each of the buttons to check that they activate the correct function and that they do not work intermittently by pressing each button for several seconds.Each movement must be continuous.Replace the pendant if necessary.A search of the baxter maintenance records did not shoe baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the caregiver membrane to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
A company representative - service personnel contacted technical service to report that careassist es120 head section was self running in the up position.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
CAREASSIST BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25011550
Report Number3006697241-2026-00157
Device Sequence Number16026143
Product Code FNL
UDI-Device Identifier00887761000278
UDI-Public(01)00887761000278(11)141019
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP1170G
Device Catalogue NumberP1170G0000297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown